MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Insufficiency (1963); Mitral Valve Prolapse (2471); No Information (3190)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 years and 8 months post implant of this 34mm mitral annuloplasty ring, the ring was explanted and replaced with a 27mm annuloplasty band.The reason for the replacement was not reported.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that this annuloplasty ring was explanted due to severe mitral insufficiency as a result of posterior leaflet prolapse.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8275416
Report Number2025587-2019-00310
Device Sequence Number1306929
Product Code KRH
UDI-Device Identifier00613994758699
UDI-Public00613994758699
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2018
Device Model Number638RL34
Device Catalogue Number638RL34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight74